Found: 6 resources


Narrow your search

Resource type

article (6)


Language

English (6)


Year
From To Submit

2016 (1)

2015 (4)

2014 (1)

Listing 1 - 6 of 6
Sort by

Centralizers With Nilpotent Values

Iraqi Journal of Science, 2014, Volume 55, Issue 3B, pages 1370-1375
 

On Two Sided α -n-Derivations in Prime near – Rings

Iraqi Journal of Science, 2015, Volume 56, Issue 3C, pages 2674-2681
 

Jordan Left Derivation and Jordan Left Centralizer of Skew Matrix Rings

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2015, Volume 7, Issue 2, pages 36-45
 

On Derivations of Period 2 On Near–Rings

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2015, Volume 7, Issue 2, pages 66-71
 

On Maps Of Period 2 On Prime Near – Rings

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2015, Volume 7, Issue 2, pages 72-79
 

ON SN-SPACES

Iraqi Journal of Science, 2016, Volume 57, Issue 3B, pages 2076-2078
 

Listing 1 - 6 of 6
Sort by